# SDR ASOA2016010614330

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INTERCOSTAL CRACKED AT WL 90.00 BETWEEN FS 621.00 AND FS 625.30.  REMOVED INTERCOSTAL LT SIDE & STIFFENER FORM WL 90.00 BTS.  FS 621 & 625 REF SRM 42-21 & SRM 51-42-00.  LOCATED AND DRILLED LT SIDE INTERCOSTAL AT WL 90.00 BTS FS 621 AND FS 625.30 IAW SRM 51-40-11.  INSTALLED INTERCOSTAL & STIFFENER AT SL 90.00 BTS FS 621 & 625.30 REF SRM 51-42-21 & SRM 51-42-06.
